# SDR A6WA202112098018

- Difficulty date: October 23, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Angle
- Part number: 60023072
- Part serial: NSN
- Condition: Gouged
- Location: Fs863 - Fs891
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SCRATCH DAMAGE ON L/H HORIZONTAL STABILIZER FAIRING ATTACHMENT VISOR ANGLE P/N: 600-23072 AT LBL 6 FROM FWD TO AFT END MEASURING: 38.00"L X .700"W X .005"D. VISOR IS FORMED FROM PA21068 .075" 2024-T3511.  ***************AIRCRAFT REMOVED FROM SERVICE**********************  BLENDED DAMAGED AREA TO A SMOOTH CONTOUR ON VISOR ANGLE P/N: 600-23072. BLEND DIMENSIONS ARE: 38.00"L X .700"W X .005"D. HFEC INSPECTION PERFORMED AT REPAIR AREA WITH NO INDICATIONS. VERIFIED MINIMUM REMAINING THICKNESS OF .070". RESTORED PROTECTIVE FINISH TO REPAIR AREA. ALL WORK PERFORMED WITHIN LIMITS IAW ASAP EA #AWAC- CRJ255-01768 REV IR DATED 12/02/2021. WORK PERFORMED ON AERSALE W/O #003486 CARD #20452 AT AERSALE CRS #4AER685B. N435AW TT: 39,961 TC: 38,675
